# SDR DLM88970225

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF, RIGHT HYDRAULIC SYSTEM PRESSURE AND QUANTITY WAS LOST.  ALL POM ABNORMAL PROCEDURES ACCOMPLISHED INCLUDING ALTERNATE GEAR EXTENSION.  RETURNED TO ATL.  REPLACED LINE IN RT ENG PYLON AREA CHAFED.
